# SDR DXTA200702368

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N923QS
- Make and model: Cessna 750
- Aircraft serial: 7500023
- Aircraft time: 9,325 hours, 5,872 cycles
- Engine: Allsn AE3007C
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Loose
- Location: Nlg Door Latch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROXIMATELY 1000 FT MSL, A LOUD POP WAS HEARD FROM THE RT NOSE AREA OF THE AIRCRAFT, ACCOMPANIED BY THE AMBER CAS MSG (NOSE DOOR OPEN - R).  CHECKLIST WAS DONE AND AN UNEVENTFUL NORMAL LANDING WAS MADE. ON POST FLIGHT, FOUND THAT THE RT NOSE DOOR REAR LATCH HAD POPPED. LATCH WAS RESET AND FOUND TO OPEN AGAIN AT THE SLIGHTEST TOUCH.    INSPECTED LATCH AND DOOR FOUND NO DAMAGE.  CLEANED GROOVE ON LATCH AND ADJUSTED T-BOLT 1/2 TURN IN TIGHTEN DIRECTION.  LATCH NOW REMAINS ENGAGED PROPERLY AND DOOR GAP TO SKIN IS OK.  FWD LATCH OK.  REF CE750 MM 52-40-01 FOR WORK PERFORMED.  ANNUNCIATOR OP'S CHECKS OK ALSO.
